# SDR ASOA201400711219

- Difficulty date: July 11, 2014
- Submitted: July 12, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,231 hours, 27,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523061001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE FUSELAGE SKIN AT FRAME 65 AND STRINGERS 21L-21R WAS FOUND TO BE CORRODED UNDER THE RA NR 2 ANTENNA.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5330-02922.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
